ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Inormation (HI) [schedule] [select]
Chair Keiji Uchikawa (Tokyo Inst. of Tech.)
Secretary Kikuchi Masayuki (Tokyo Univ. of Tech.)

Conference Date Mon, Mar 1, 2010 09:50 - 18:30
Tue, Mar 2, 2010 09:30 - 12:00
Topics  
Conference Place Room KE202, 2nd floor, Katayanagi-Laboratory building, Hachioji Campus, Tokyo University of Technology 
Address 1404-1, Katakura, Hachioji, Tokyo 192-0982, Japan
Transportation Guide Free school buses are avairable from JR Yokohama line "Hachioji Minamino" Station. (Travel time approx. 5 minutes)
http://www.teu.ac.jp/english/campus/10544/index.html

Mon, Mar 1 AM 
09:45 - 18:30
  09:45-09:50 Opening Address ( 5 min. )
(1) 09:50-10:10 Representation of Shape by Medial Axis in Cerebral Cortex Quiros Ramirez Maria Alejandra, Yasuhiro Hatori, Ko Sakai (Univ. of Tsukuba)
(2) 10:10-10:30 Comparison of recognition rate and encoding cost between contour of object and skeleton Satona Ozawa, Masayuki Kikuchi (Tokyo Univ. of Tech.)
(3) 10:30-10:50 Relation between perceptual position of contour and polarity of border-ownership Masayuki Kikuchi, Maya Anshita (Tokyo Univ. of Tech.), Mahiro Yoshimine (Grad. Sch. of Bionics, Comp. and Media Sci. Tokyo Univ. of Tech.)
(4) 10:50-11:10 Measuring dichromats' perceptual saturation using gamut expansion effect Hisashi Komine, Takehiro Nagai, Shigeki Nakauchi (TUT)
  11:10-11:20 Break ( 10 min. )
(5) 11:20-12:00 [Invited Talk]
Monte Carlo Implementations of Bayesian Learning
Takashi Matsumoto (Waseda Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
(6) 13:00-13:20 Facial Expression Recognition by using 2D Continuous DP matching on Facial Range Image Tomohiro Watanabe, Junko Izawa, Kazunori Kotani (JAIST)
(7) 13:20-13:40 Building a 3D agent that can control expressions Shosuke Sekine (Housei Univ.), Kenji Sakurai, Miyuki Kamachi (Kougakuin Univ.), Shigeru Akamatsu (Housei Univ.)
(8) 13:40-14:00 Medical Ultrasonic Probe Using 3D Positional Presumption based on Marker Detection Keisuke Suzuki, Shun'ich Tano, Junko Ichino, Tomonori Hashiyama (UEC), Kenji Miki (Showa General Hosp.)
(9) 14:00-14:20 Training Software for the karyotyping using human chromosome images and its evaluation
-- Training Software for the karyotyping --
Mieko Kogi (KIT), Akio Suzuki (AdoreTech), Shun Kawase, Tatsuya Yoshizawa (KIT)
  14:20-14:30 Break ( 10 min. )
(10) 14:30-14:50 Disparity Pattern Dependency of Apparent Shape Distortion Induced by Binocular Disparity Yasuaki Tamada, Masayuki Sato (Kitakyushu Univ.)
(11) 14:50-15:10 Motion-direction dependency of binocular depth facilitation caused by stimulus movements Yosuke Ota, Kohei Miura, Yasuaki Tamada, Masayuki Sato (Kitakyushu Univ)
(12) 15:10-15:30 Characteristics of eye movements during visual search tasks with stimulus-independent thoughts Aya Nishida, Takeshi Kohama (Kinki Univ.)
(13) 15:30-15:50 A binocular vision model considering vergence eye movements for solving autostereograms Yoshihiro Hirata, Takeshi Kohama (Kinki Univ.)
  15:50-16:00 Break ( 10 min. )
(14) 16:00-16:20 A basic study for four-dimensional visualisation of a three-dimensional vowel chart Toshiko Isei-Jaakkola (Chubu Univ.), Takatoshi Naka (Chukyo Univ.), Keikichi Hirose (Univ. of Tokyo)
(15) 16:20-16:40 Automatic Music Composition Suitable for Visual Medium Masaru Amemiya, Shino Iwashita (TUT)
(16) 16:40-17:00 Intuitive PC Operation with Supplies in the Virtual World and Printed Paper in the Real World Kohta Mutoh, Shino Iwashita (TUT)
(17) 17:00-17:20 Experimental Study on GUI for the Real World Using Augmented Reality Keisuke Akutsu, Shino Iwashita (TUT)
  17:20-17:30 Break ( 10 min. )
(18) 17:30-17:50 Estimation of human finger movement using running spectrum of electromyogram Koichi Kato, Kiyoshi Hoshino (Univ. Tsukuba)
(19) 17:50-18:10 Development of compact optical force sensor for robot hands Kosuke Osakabe, Daisuke Mori, Naoki Igo, Kiyoshi Hoshino (Univ.Tsukuba)
(20) 18:10-18:30 Gesture recognition of virtual-guitar players' motions using a single camera Satoshi Otani, Kiyoshi Hoshino (Univ. Tsukuba)
Tue, Mar 2 AM 
09:30 - 12:00
(21) 09:30-09:50 Influences of a subthresholdt visual stimulus on saccadic induction Yasumasa Ogata, Keiji Uchikawa (Tokyo Tech)
(22) 09:50-10:10 Effect of binocular disparity and retinal position on depth perception in diplopic images Kazuho Fukuda (Tokyo Tech.), Laurie M. Wilcox (York Univ.), Hirohiko Kaneko (Tokyo Tech.)
(23) 10:10-10:30 Estimation of nonlinear properties of visual mechanisms with reverse correlation Osamu Watanabe (Muroran Inst. of Tech.)
  10:30-10:40 Break ( 10 min. )
(24) 10:40-11:20 [Invited Talk]
Color representation and cognitive function in the inferior temporal cortex of monkey
Kowa Koida (Toyohashi Univ. of Tech./NIPS/Sokendai), Hidehiko Komatsu (NIPS/Sokendai)
(25) 11:20-12:00 [Invited Talk]
Psychological approach to impression and presence in music listening
Takashi Taniguchi (Osaka Gakuin Univ.)
  12:00-12:10 Best Presentation Award Ceremony ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Inormation (HI)   [Latest Schedule]
Contact Address Masayuki Kikuchi
School of Computer Science, Tokyo University of Technology
E-: u 


Last modified: 2010-02-26 18:37:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan